Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Items where Division is "The Faculty of Mathematics and Computer Science > Department of Applied Mathematics" and Year is 1996

Go back a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 7.

Dahlhaus, Rainer (1996) On the Kullback-Leibler Information Divergence of LocallyStationary Processes. Stochastic processes and their applications, 62 (1). pp. 139-168. ISSN 0304-4149

Dahlhaus, Rainer ; Janas, Daniel (1996) A frequency domain bootstrap for ration statistics in time series analysis. [Working paper]

Dahlhaus, Rainer ; Wefelmeyer, Wolfgang (1996) Asymptotically Optimal Estimation in Misspecified Time Series Models. [Working paper]

Dümbgen, Lutz ; Zerial, Perla (1996) Remarks on Low-Dimensional Projections of High-Dimensional Distributions. [Working paper]

Kanschat, Guido (1996) Parallel and Adaptive Galerkin Methods for Radiative Transfer Problems. [Dissertation]

Sawitzki, Günther (1996) New Directions in Programming Environments: Extensible Software. [Working paper]

de Falguerolles, Antoine ; Friedrich, Felix ; Sawitzki, Günther (1996) A Tribute to J. Bertin's Graphical Data Analysis. [Working paper]

This list was generated on Fri Aug 26 01:08:46 2016 CEST.
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative